Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Had intercourse during menstruation. Frequent urination, lower abdomen pain, blood color urine, itching over vagina. Reason?

I m 21 yr old, doing studies at this time and recently 10 days ago during mensis i have done intercourse first time with my husband.. i m having frequent urination problem, n when i release the urine i feel too much pain below abdomen , n frm 2 days i m having blood or dark blood color urine coming out and having itching over vagina and not comfortable in doing any work n siitng..
Asked On : Sat, 19 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello and welcome to HCM,     
I am Dr Nilajkumar a consultant gynecologist and I will be helping you in your queries.

It seems that you are having a urine infection that has extended to the bladder.

Another reason may be a urine stone that has come to the bladder.

You will need to see a doctor and get a urine examination as well as a vaginal examination to rule out infection. An ultrasound may also be needed to detect the stone and your doctor will advise about this after examination.

Meanwhile, please drink plenty of water to flush out the bacteria and help in decreasing their load. Antibiotics will help in cure.

Hope this was helpful.
Feel free to ask any further queries and I will be happy to help.
Thanks for using HCM.
Have a good day.
Dr Nilajkumar Bagde          
Consultant Obstetrics and Gynecology
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor